MAUDE Adverse Event Report: COOPERSURGICAL, INC. INSORB; SKIN STAPLER/STAPLE, BIOABSORBABLE

COOPERSURGICAL, INC. INSORB; SKIN STAPLER/STAPLE, BIOABSORBABLE
Model Number 2030
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Wound Dehiscence (1154)
Date of Event 04/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is being returned for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a caesarean section.At some point, the surgical site re-opened.Attempts have been made, but no additional information has been provided.(b)(4).
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Updated: b4, d9, g3, g6, h2, h3, h4, h6, h11.Distribution history: the complaint product was manufactured by csi on 7/11/2024.Manufacturing record review: dhr was reviewed and no nonconformities related to the complaint condition were noted.Historical complaint review: a review of the 2-year complaint history showed no similar reported complaint conditions where the staplers erupted after surgery.However, there have been cases were wound separation is reported.Product receipt: the complaint product was received (1 closed stapler) on 4/4/2025.Visual evaluation: visual evaluation revealed no physical damage.The product was received sealed.Functional evaluation: the returned product was functionally evaluated.The stapler was completely emptied of staples which were successfully deployed.The staples were measured and passed.Any relevent customer or clinical information: procedure c-section.Root cause: no definitive root cause for this issue could be reliably determined, the returned product tested to specifications.The details about the surgery and the procedure are unknown as also the proficiency and technique from the physician performing the procedure.The ifu demonstrates the proper closure technique and mentions the considerations in order to minimize superficial or external staple placements, the post-operative care followed is also unknown.Wound separation is listed in the adverse reactions section of the ifu.Coopersurgical will continue to monitor this complaint condition for trends.No further corrective action is necessary, as the complaint condition was not confirmed.

Brand Name
INSORB
Common Device Name
SKIN STAPLER/STAPLE, BIOABSORBABLE
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611 1350
Manufacturer (Section G)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611 1350
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611-1350
4752651582
MDR Report Key21874783
Report Number1216677-2025-00017
Device Sequence Number15428670
Product Code GDW
UDI-Device Identifier00867516000104
UDI-Public(01)00867516000104(10)619044400
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K120373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2030
Device Catalogue Number2030
Device Lot Number619044400
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/04/2025
Supplement Date Received by Manufacturer05/30/2025
Initial Report FDA Received Date04/21/2025
Supplement Report FDA Received Date06/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale